# SDR USAA2010070891363

- Difficulty date: June 22, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,108 hours, 11,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1160
- Condition: Failed
- Location: Cabin
- Part time: 42,526 hours, 16,798 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EEL - DURING OPERATIONAL TEST OF EMERGENCY LIGHT'S ON PTP WAS SHOWN THE MESSAGE "EPSU COMM EMER L" EPSU LT.  REPLACED EPSU LT SIDE E/E IAW A320 AMM 33-51-38.  OPS TEST GOOD IAW 33-51-00-710-001.
